×

On the stabilization of interaction of a string with a nonlinear oscillator. (English. Russian original) Zbl 0784.35011

Mosc. Univ. Math. Bull. 46, No. 6, 34-39 (1992); translation from Vestn. Mosk. Univ., Ser. I 1991, No. 6, 35-41 (1991).
See the review in Zbl 0761.35011.

MSC:

35B40 Asymptotic behavior of solutions to PDEs
35L15 Initial value problems for second-order hyperbolic equations
70K20 Stability for nonlinear problems in mechanics
74K05 Strings

Citations:

Zbl 0761.35011
PDF BibTeX XML Cite